JournalsprimsVol. 10, No. 2pp. 521–533

Propagation of Micro-analyticity for Solutions of Pseudo-differential Equations, I

  • Tetsuji Miwa

    Kyoto University, Japan
Propagation of Micro-analyticity for Solutions of Pseudo-differential Equations, I cover
Download PDF

Abstract

Propagation of micro-analyticity is studied for a solution u of a pseudo-diiferential equation P(x, D)u= 0 of a certain class whose characteristics are not necessarily of constant multiplicity.

Cite this article

Tetsuji Miwa, Propagation of Micro-analyticity for Solutions of Pseudo-differential Equations, I. Publ. Res. Inst. Math. Sci. 10 (1974), no. 2, pp. 521–533

DOI 10.2977/PRIMS/1195192008